# SDR AALA201802149001

- Difficulty date: February 8, 2018
- Submitted: February 14, 2018
- Operation: Air carrier
- Aircraft: N992AN
- Make and model: Boeing 737823
- Aircraft serial: 31071
- Aircraft time: 27,038 hours, 10,762 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

JUMPSEAT FLASHLIGHT LOW ON POWER.  REMOVED AND REPLACED THE BATTERY. OPS CHECKED OK. OK FOR SERVICE IAW AMM 25-64-00.
